# SDR DALA2025050103362

- Difficulty date: April 18, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 126,019 hours, 18,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING IS MISSING THE LIGHT COVER ON THE BOTTOM OF AFT R LAVATORY (INTERIOR). MAINTENANCE REPLACED THE EMERGENCY FLOOR LIGHTING COVER PER B767 AMM 33-51. (LP #0920724)
